MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0172 GLENOSPHERE 36X27; SHOULDER REVERSE GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0172 GLENOSPHERE 36X27; SHOULDER REVERSE GLENOSPHERE
Model Number 04.01.0172
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: a patient with multiple sclerosis and wheelchair bound got a rsa and few months later the head dislocated and was revised to a larger one, to increase stability in the difficult situation.No reason to suspect a faulty device.Batch review performed on 16 july 2021: lot 2003812: (b)(4) items manufactured and released on 24-nov-2020.Expiration date: 2025-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.2008850: (b)(4) items manufactured and released on 12-nov-2020.Expiration date: 2025-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.
 
Event or Problem Description
Revision surgery performed 5 months after primary following instability and luxation (glenosphere dislocated from the liner).The glenosphere was changed from a 36 to a 39 to provide more stability.The patient is in a wheelchair and is affected by multiple sclerosis.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0172 GLENOSPHERE 36X27
Common Device Name
SHOULDER REVERSE GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12266810
Report Number3005180920-2021-00649
Device Sequence Number11856406
Product Code PHX
UDI-Device Identifier07630040706599
UDI-Public07630040706599
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Model Number04.01.0172
Device Catalogue Number04.01.0172
Device Lot Number2003812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR